MathSciNet Relay Station
MathSciNet bibliographic data
MR2462254 15A52 (60B11 60F99 60G55)
Bordenave, Charles Eigenvalues of Euclidean random matrices. Random Structures Algorithms 33 (2008), no. 4, 515–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement